# SDR AT9900330

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 832-915
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE AFT CARGO PIT CENTER FLOOR PANEL AT BS 832-915 CORRODED, PUNCTURED AND DENTED.  FABRICATED FLOOR PANEL, DRILLED, DEBURRED, ALODINED IAW DC9 SRM 51-10-2, 51-10-3 AND 53-21-0 FIG 10.
